# SDR HNAA2024090400215

- Difficulty date: July 10, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN HOLE OF L/H WING LOWER SKIN, AT SPLICE ANGLE XIV, RIB #9, 6.5 FROM FWD SKIN EDGE.
